# SDR DALA2022060904059

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,723 hours, 21,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 CORROSION ON ANGLE SUPPORTS ( 3 EAS) STA. 1540, ABOVE S-27R, S-28R AND S-29R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00112: ANGLE SUPPORTS ( 3 EAS) STA. 1540, ABOVE S-27R, S-28R AND S-29R WERE REPLACED PER DWG 140N2063 REV. - , B757-300 SRM. (2265381)
